Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Absolute zero divisors and local nilpotence in alternative algebras

Author: Kevin McCrimmon
Journal: Proc. Amer. Math. Soc. 47 (1975), 293-299
MathSciNet review: 0354795
Full-text PDF

Abstract | References | Additional Information

Abstract: It has been conjectured that absolute zero divisors generate locally nilpotent ideals in Jordan and alternative algebras. A. M. Slin'ko has recently established this result for special Jordan algebras; in this note we show how his method can be modified to establish the result for alternative algebras.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Absolute zero divisor, locally nilpotent, alternative algebra
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society